CareOne All Day Allergy Antihistamine Tablets - 30 CT
Cetirizine hydrochloride tablets, USP 10 mg. Antihistamine. Indoor & outdoor allergies. 24h. 24 Hour Relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. RX: Our pharmacists recommended. Compare to the active ingredient in Zyrtic tablets (This product is not manufactured or distributed by McNeil Consumer Healthcare, division of McNeail-PPC Inc., distributor of Zyrtec tablets). Quality guaranteed or your money back. For product questions or concerns, contact us at 1-877-846-9949. Questions? Call 1-877-770-3183: Weekdays 9:00 AM to 4:30 PM EST. Made in India. Other information: Store between 68 degrees and 77 degrees F (20 degrees and 25 degrees C). Contains no ingredient made from a gluten-containing grain (wheat, barley or rye). Do not use if imprinted foil inner seal on bottle is broken or missing. Important: Read the directions and warnings before use. Keep the carton, it contains important information.